A note on vanishing theorems

Author: 

Hitchin, N

Publication Date: 

1 January 2015

Journal: 

Progress in Mathematics

Last Updated: 

2020-07-01T09:56:59.977+01:00

Volume: 

308

DOI: 

10.1007/978-3-319-11523-8_14

page: 

373-382

abstract: 

© 2015 Springer International Publishing Switzerland. On a Riemannian manifold we define a one-parameter family of Laplacians acting on sections of any bundle associated to the principal frame bundle via a representation, and show how various examples fit into this framework.

Symplectic id: 

823145

Submitted to ORA: 

Not Submitted

Publication Type: 

Chapter

ISBN-13: 

9783319115221

ISBN-10: 

3319115227